# SDR 2011FA0000177

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Misoverhauled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HAD 2 LIFE VESTS RECERTIFIED.  WHEN RECEIVED THEM BACK, THE SEALED BAGS HAD A SMALL SEPARATION OF THE SEAL.  UPON FURTHER EXAMINATION BY FEELING THE PACKAGED VEST, DID NOT DETECT CO2 CARTRIDGES.  OPENED THE POUCHES AND FOUND THAT THE CO2 CARTRIDGES WERE IN FACT MISSING ON BOTH VESTS.  THIS IS A VERY SERIOUS ISSUE AS THE VESTS ARE A SEALED PACKAGE AND HAVE TO TRUST THAT THEY ARE COMPLETE AND WILL BE READY WHEN CALLED UPON.  THERE IS NO TESTING OF THESE OTHER THAN SENDING THEM IN FOR RECERTIFICATION.  IF THE BAG DID NOT HAVE A SEPARATION OF THE SEAL, THEY COULD HAVE BEEN INSTALLED IN THE ACFT IN THIS CONDITION.  THE VESTS WERE SENT FOR RECTIFICATION.
